Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 76, NWS Green Bay, WI

October 17, 2017

NWS Green Bay, WI issued this small craft advisory at Oct 17, 2017, 3:22 PM CDT. It took effect at Oct 18, 2017, 6:00 AM CDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2017, 3:22 PM CDT (20:22 UTC)
In effect from
Oct 18, 2017, 6:00 AM CDT
Expired
Oct 19, 2017, 1:00 PM CDT
In force
31 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

103 
WHUS73 KGRB 172022
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CDT TUE OCT 17 2017

LMZ521-522-180430-
/O.NEW.KGRB.SC.Y.0076.171018T1100Z-171019T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
322 PM CDT TUE OCT 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM
CDT THURSDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-180430-
/O.NEW.KGRB.SC.Y.0076.171018T1100Z-171019T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
322 PM CDT TUE OCT 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 7 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 7 AM
CDT THURSDAY. 

* WINDS...SOUTH 20 TO 30 KNOTS WITH A FEW GUSTS TO AROUND 35
  KNOTS.

* WAVES...6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
586 
WHUS73 KGRB 180241
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
941 PM CDT TUE OCT 17 2017

LMZ521-522-181045-
/O.CON.KGRB.SC.Y.0076.171018T1100Z-171019T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
941 PM CDT TUE OCT 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO
1 AM CDT THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS.

* WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET BY WEDNESDAY
  AFTERNOON. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-181045-
/O.CON.KGRB.SC.Y.0076.171018T1100Z-171019T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
941 PM CDT TUE OCT 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO
7 AM CDT THURSDAY...

* WINDS...SOUTH 20 TO 30 KNOTS WITH A FEW GUSTS TO AROUND 35 
  KNOTS. 

* WAVES...3 TO 5 FEET BUILDING TO 6 TO 10 FEET BY WEDNESDAY 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
195 
WHUS73 KGRB 180828
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
328 AM CDT WED OCT 18 2017

LMZ521-522-181630-
/O.EXT.KGRB.SC.Y.0076.171018T1100Z-171019T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
328 AM CDT WED OCT 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT THURSDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS BY AFTERNOON.
  A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE THIS AFTERNOON 
  AND EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT.

* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET BY LATE THIS
  AFTERNOON...THEN BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-181630-
/O.CON.KGRB.SC.Y.0076.171018T1100Z-171019T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
328 AM CDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS BY AFTERNOON. A
  FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY THIS AFTERNOON 
  AND EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT.

* WAVES...WAVES WILL BUILD TO 8 TO 12 FEET BY LATE THIS 
  AFTERNOON...THEN BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
397 
WHUS73 KGRB 181454
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
954 AM CDT WED OCT 18 2017

LMZ521-522-182300-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
954 AM CDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS. ISOLATED 
  GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE THIS AFTERNOON AND 
  EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. 

* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET BY LATE THIS 
  AFTERNOON...THEN BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-182300-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
954 AM CDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS. ISOLATED GALE 
  FORCE GUSTS AROUND 35 KNOTS ARE LIKELY THIS AFTERNOON AND 
  EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. 

* WAVES...WAVES WILL BUILD TO 8 TO 12 FEET BY LATE THIS 
  AFTERNOON...THEN BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
295 
WHUS73 KGRB 182022
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CDT WED OCT 18 2017

LMZ521-522-190430-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
322 PM CDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS. ISOLATED GALE FORCE GUSTS TO
  35 KNOTS ARE POSSIBLE THIS EVENING AND TONIGHT. WINDS WILL VEER
  WEST AND DECREASE TO 10 TO 20 KNOTS AFTER MIDNIGHT. 

* WAVES...WAVES 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-190430-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
322 PM CDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...SOUTH 25 TO 30 KNOTS. ISOLATED GALE FORCE GUSTS AROUND 
  35 KNOTS ARE LIKELY THIS EVENING AND TONIGHT. WINDS WILL VEER 
  WEST AND DECREASE TO 10 TO 20 KNOTS AFTER MIDNIGHT.

* WAVES...WAVES 6 TO 10 FEET SUBSIDING TO 4 TO 7 FEET AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
478 
WHUS73 KGRB 190202
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CDT WED OCT 18 2017

LMZ521-522-190900-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
902 PM CDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS. WINDS WILL VEER WEST AND 
  DECREASE TO 10 TO 20 KNOTS AFTER MIDNIGHT. 

* WAVES...WAVES 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-191015-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
902 PM CDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...SOUTHWEST 25 TO 30 KNOTS. ISOLATED GALE FORCE GUSTS
  AROUND 35 KNOTS ARE LIKELY TONIGHT. WINDS WILL VEER WEST AND 
  DECREASE TO 10 TO 20 KNOTS AFTER MIDNIGHT. 

* WAVES...WAVES 6 TO 10 FEET SUBSIDING TO 4 TO 7 FEET AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
510 
WHUS73 KGRB 190843
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 AM CDT THU OCT 19 2017

LMZ521-522-541-191645-
/O.EXT.KGRB.SC.Y.0076.000000T0000Z-171019T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
343 AM CDT THU OCT 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS MORNING.
  WINDS WILL DIMINISH TO 10 TO 15 KNOTS AND BACK SOUTHWEST BY 
  LATE AFTERNOON.

* WAVES...WAVES OF 3 TO 5 FEET ON THE BAY WILL DIMINISH TO 1 TO 3
  FEET BY AFTERNOON. WAVES OF 5 TO 8 FEET ON THE LAKE WILL
  DIMINISH TO 2 TO 4 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-191200-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
343 AM CDT THU OCT 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED EARLY THIS
  MORNING. WINDS WILL DIMINISH TO 10 TO 20 KNOTS BY MID-MORNING.

* WAVES...WAVES OF 3 TO 5 FEET WILL DIMINISH TO 2 TO 4 FEET BY 
  MID-MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
127 
WHUS73 KGRB 191148
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
648 AM CDT THU OCT 19 2017

LMZ542-543-191300-
/O.EXP.KGRB.SC.Y.0076.000000T0000Z-171019T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
648 AM CDT THU OCT 19 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

WINDS HAVE DIMINISHED AND WAVES SUBSIDED, SO THE SMALL CRAFT
ADVISORY WILL BE ALLOWED TO EXPIRE AT 700 AM.

$$

LMZ521-522-541-191800-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
648 AM CDT THU OCT 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS 
  MORNING. WINDS WILL DIMINISH TO 10 TO 15 KNOTS AND BACK 
  SOUTHWEST BY LATE AFTERNOON. 

* WAVES...WAVES OF 3 TO 5 FEET ON THE BAY WILL DIMINISH TO 1 TO 
  3 FEET BY AFTERNOON. WAVES OF 5 TO 8 FEET ON THE LAKE WILL 
  DIMINISH TO 2 TO 4 FEET BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
134 
WHUS73 KGRB 191459
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CDT THU OCT 19 2017

LMZ521-522-541-191800-
/O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
959 AM CDT THU OCT 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS. WINDS WILL DIMINISH TO 10
  TO 15 KNOTS AND BACK SOUTHWEST BY LATE AFTERNOON. 

* WAVES...WAVES OF 3 TO 5 FEET ON THE BAY WILL DIMINISH TO 1 TO 
  3 FEET BY AFTERNOON. WAVES OF 5 TO 8 FEET ON THE LAKE WILL 
  DIMINISH TO 2 TO 4 FEET BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
484 
WHUS73 KGRB 191748
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1248 PM CDT THU OCT 19 2017

LMZ521-522-541-191900-
/O.EXP.KGRB.SC.Y.0076.000000T0000Z-171019T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1248 PM CDT THU OCT 19 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

WINDS AND WAVES HAVE FALLEN BELOW CRITERIA..

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 12:42 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Oct 17, 12:42 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1242 PM CDT Tue Oct 17 2017

Updated aviation portion for 18Z TAF issuance

.SYNOPSIS...
Issued at 321 AM CDT Tue Oct 17 2017

Mild, quiet mid-autumn weather to continue for the rest of the
week.

Relatively low amplitude large scale flow is in place across
North America, with the main westerlies pretty far north for this
time of year--primarily across southern Canada. The pattern will
gain some amplitude during the week, with a longwave trough
forming near the West Coast and downstream ridging developing mid-
continent. That pattern will likely be be short-lived, as the
development of a much stronger trough out near 160W will result in
a transition to ridging near the West Coast, and troughing over
the Great Lakes region by the end of the period.

Temperatures 10 to 15 F degrees above normal are expected into the
upcoming weekend, then readings will drop back close to normal by
early next week. Normal precipitation for a week at this time of
year is down to a little over 1/2 inch. In addition, we've
entered the time of year where receiving significant precipitation
requires a direct influx of Gulf moisture. Dry air and a lack of
dynamics will result in dry weather into the weekend. The best
chance for rain will be with a frontal system crossing the area
this weekend, but that system seems unlikely to bring significant
rains, so amounts are likely to end up below normal for the
period.
&&

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 321 AM CDT Tue Oct 17 2017

Quiet weather is expected as the main westerlies remain to the
north. Edged max temperatures a little above the broad-based
guidance to account for the very mild air mass flowing into the
region. Mins are a little trickier as any areas that decouple
could have temperatures drop a little more than depicted on the
guidance. Edged the typical cool spots down a little to account
for this, but that still left mins well above normal. Rather windy
conditions are expected by Wednesday afternoon as the gradient
tightens ahead of a cyclone tracking across southern Canada.

.LONG TERM...Wednesday Night Through Monday
Issued at 321 AM CDT Tue Oct 17 2017

500mb ridge across the eastern United States will bring above normal
temperatures to the region into the latter half of the weekend. High
temperatures on Friday and Saturday could reach the 70s at some spots.
The normal high temperature for this time of year is in the middle
to upper 50s.

Some significant timing differences with the cold front and the
arrival of rain across the area this weekend. The GFS/Canadian
models were quicker and would bring rain to the area Saturday
afternoon and Saturday night with a lingering chance Sunday
morning. The ECMWF was about to 12 to 18 hours slower and would
bring rain to the area later Saturday night into Sunday. Took a
blend of the model guidance for now until timing differences get
resolved. Perusal of the convective parameters would indicate
there is a slight chance of a thunderstorm with the passage of the
cold front. Severe weather is not expected. Temperatures return
close to or slightly below normal early next week.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1242 PM CDT Tue Oct 17 2017

Prevailing VFR conditions are expected through the end of the TAF
valid period. There were only some high clouds across the north
at midday. LLWS is a concern in parts of east central Wisconsin
for a few hours after midnight. Other than that, generally clear
skies with just enough surface flow to keep fog from becoming an
issue. Southerly flow increases during the morning on Wednesday
and winds become gusty.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Eckberg
AVIATION.......MG
Hazardous weather outlook, Oct 17, 3:21 AM CDT, 12 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Green Bay WI
321 AM CDT Tue Oct 17 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
321 AM CDT Tue Oct 17 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms are possible Saturday afternoon and evening.
Severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-181100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
321 AM CDT Tue Oct 17 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Conditions hazardous to small craft will come to an end this
morning, but could redevelop late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Conditions hazardous to small craft are expected Wednesday into
Wednesday evening. Some gale force gusts from the southwest are
possible from mid-day to early evening.

Conditions hazardous to small craft and are possible at times
Friday through Sunday.

Skowronski/Eckberg

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.